MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Model Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-apr-2025 (b)(4) items manufactured and released on 08-oct-2024.Expiration date: 19-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452) lot.2418602 batch review performed on 09-apr-2025: (b)(4) items manufactured and released on 11-dec-2024.Expiration date:20-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary surgery on the (b)(6) 2021.The surgeon implanted reverse shoulder components and bone graft with a cemented standard humeral stem.Myshoulder planning was used (b)(4).On the (b)(6) 2024, the patient undergone a first revision due to infection (propioni-bacterium).Explantation of all primary components.Reimplantation of new reverse shoulder components and bone graft and with a long humeral stem.On the (b)(6) 2024, the patient has been revised for the second time because of joint luxation and loosening of the diaphysis.Explantation of stem, metaphysis, liner and also the glenosphere was removed in order to test the stability of the baseplate and the graft.Implantation of a long humeral stem (cemented), metaphysis, liner +6mm (155 degrees) and lateralized glenosphere.On the (b)(6) 2024, the patient has been revised for the 3rd time due to grs baseplate loosening.Explantation of all components except the long humeral stem.Implantation of a glenoid custom implant on the (b)(6) 2024 with myshoulder planning (b)(4).On the (b)(6) 2025, 4th revision surgery performed due to infection.Explantation of the glenosphere, the liner and the metaphysis.Implantation of new components (same sizes).Subsequently, on the (b)(6) 2025, the patient has been revised for the 5th time because of infection and instability.Moreover, it was reported a join luxation.Explantation of the glenosphere, liner and metaphysis.Implantation of new components.On the (b)(6) 2025, the patient has been revised due to joint luxation.No loosening of the components.Explantation of the liner 39/+3mm 145 degrees.Reimplantation of a new liner 39/+3mm but 155 degrees.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21928711
Report Number3005180920-2025-00341
Device Sequence Number13017197
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0123
Device Lot Number2419701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight85 KG